Academic literature on the topic '2D Fornasini-Marchesini models'

Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles

Select a source type:

Consult the lists of relevant articles, books, theses, conference reports, and other scholarly sources on the topic '2D Fornasini-Marchesini models.'

Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.

You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.

Journal articles on the topic "2D Fornasini-Marchesini models"

1

Lomadze, Vakhtang, Eric Rogers, and Jeffrey Wood. "Singular 2D Behaviors: Fornasini–Marchesini and Givone–Roesser Models." gmj 16, no. 1 (March 2009): 105–30. http://dx.doi.org/10.1515/gmj.2009.105.

Full text
Abstract:
Abstract In this paper we study 2D Fornasini–Marchesini and 2D Givone–Roesser models from the viewpoint developed in our recent paper [Lomadze, Rogers, Wood, Georgian Math. J. 15: 139–157, 2008]. We give necessary and sufficient conditions for a behavior to be expressable in Fornasini–Marchesini or Givone–Roesser form, and a canonical realization when the conditions are met. We also study the regularity, controllability and autonomy of these models. In particular, we provide the concepts of controllability in the sense of Kalman for each model, and show that they agree with the behavioral controllability as defined in [Lomadze, Rogers, Wood, Georgian Math. J. 15: 139–157, 2008].
APA, Harvard, Vancouver, ISO, and other styles
2

Hmamed, A., M. Alfidi, A. Benzaouia, and F. Tadeo. "LMI Conditions for Robust Stability of 2D Linear Discrete-Time Systems." Mathematical Problems in Engineering 2008 (2008): 1–11. http://dx.doi.org/10.1155/2008/356124.

Full text
Abstract:
Robust stability conditions are derived for uncertain 2D linear discrete-time systems, described by Fornasini-Marchesini second models with polytopic uncertainty. Robust stability is guaranteed by the existence of a parameter-dependent Lyapunov function obtained from the feasibility of a set of linear matrix inequalities, formulated at the vertices of the uncertainty polytope. Several examples are presented to illustrate the results.
APA, Harvard, Vancouver, ISO, and other styles
3

Kaczorek, T. "Asymptotic stability of positive 2D linear systems with delays." Bulletin of the Polish Academy of Sciences: Technical Sciences 57, no. 2 (June 1, 2009): 133–38. http://dx.doi.org/10.2478/v10175-010-0113-4.

Full text
Abstract:
Asymptotic stability of positive 2D linear systems with delays New necessary and sufficient conditions for the asymptotic stability of positive 2D linear systems with delays described by the general model, Fornasini-Marchesini models and Roesser model are established. It is shown that checking of the asymptotic stability of positive 2D linear systems with delays can be reduced to the checking of the asymptotic stability of corresponding positive 1D linear systems without delays. The efficiency of the new criterions is demonstrated on numerical examples.
APA, Harvard, Vancouver, ISO, and other styles
4

Naoual, Rachid, Abderrahim El-Amrani, and Ismail Boumhidi. "Finite frequency model reduction for 2-D fuzzy systems in FM model." E3S Web of Conferences 297 (2021): 01035. http://dx.doi.org/10.1051/e3sconf/202129701035.

Full text
Abstract:
This paper deals with the problem of H∞ model reduction for two-dimensional (2D) discrete Takagi-Sugeno (T-S) fuzzy systems described by Fornasini-Marchesini local state-space (FM LSS) models, over finite frequency (FF) domain. New design conditions guaranteeing the FF H∞ model reduction are established in terms of Linear Matrix Inequalities (LMIs). To highlight the effectiveness of the proposed H∞ model reduction design, a numerical example is given.
APA, Harvard, Vancouver, ISO, and other styles
5

Zhang, Guangchen, and Weiqun Wang. "Finite-region stability and boundedness for discrete 2D Fornasini–Marchesini second models." International Journal of Systems Science 48, no. 4 (July 29, 2016): 778–87. http://dx.doi.org/10.1080/00207721.2016.1212436.

Full text
APA, Harvard, Vancouver, ISO, and other styles
6

Kaczorek, Tadeusz. "Pointwise completeness and pointwise degeneracy of 2D standard and positive Fornasini‐Marchesini models." COMPEL - The international journal for computation and mathematics in electrical and electronic engineering 30, no. 2 (March 8, 2011): 656–70. http://dx.doi.org/10.1108/03321641111101131.

Full text
APA, Harvard, Vancouver, ISO, and other styles

Dissertations / Theses on the topic "2D Fornasini-Marchesini models"

1

Rigaud, Alexandre. "Analyse des notions de stabilité pour les modèles 2D de Roesser et de Fornasini-Marchesini." Thesis, Poitiers, 2022. http://www.theses.fr/2022POIT2307.

Full text
Abstract:
Cette thèse présente les résultats de travaux sur lLes différentes notions de stabilité utilisées dans la littérature des systèmes dynamiques multidimensionnels. Plus précisément, dans le cadre des modèles 2D de Roesser et de Fornasini-Marchesini, nous analysons les notions de stabilité au sens de Lyapunov, stabilité asymptotique, stabilité(s) exponentielle(s) et stabilité structurelle, ainsi que les relations entre ces différentes propriétés. Le premier chapitre de ce mémoire effectue un certain nombre de rappels concernant les définitions de stabilité et les liens qui existent entre celles-ci, dans le but d'établir un cadre solide en vue d'étendre ces notions du cas 1D au cas 2D. Une fois ces rappels établis, nous présentons les modèles 2D que nous étudions. Le deuxième chapitre dresse la liste des définitions de stabilité utilisées pour les modèles 2D de Roesser et de Fornasini-Marchesini et établit les liens entre ces différentes définitions. Au cours du troisième chapitre, nous proposons une condition nécessaire et suffisante de stabilité asymptotique pour une certaine classe de modèles de Fornasini-Marchesini 2D discrets linéaires. Le quatrième et dernier chapitre propose une étude détaillée d'un modèle 1D non-linéaire qui possède la particularité rare d'être à la fois attractif et instable, et nous généralisons ce modèle particulier au cas 2D afin d'établir quelles propriétés se conservent ou non lorsque l'on passe du cas 1D au cas 2D
This thesis presents the results of research work on different notions of stability used in the literature of multidimensional dynamical systems. More precisely, within the framework of the 2D Roesser and Fornasini-Marchesini models, we analyze the notions of stability in the sense of Lyapunov, asymptotic stability, exponential stability(ies) and structural stability, as well as the relations between these different properties. The first chapter of this thesis carries out a certain number of reminders concerning the definitions of stability and the links which exist between them, with the aim of establishing a solid framework in order to extend these notions from the 1D case to the 2D case. Once these reminders have been established, we present the 2D models that we are studying. The second chapter lists the stability definitions used for the 2D Roesser and Fornasini-Marchesini models and establishes the links between these different definitions. In the third chapter, we propose a necessary and sufficient condition of asymptotic stability for a certain class of linear discrete 2D Fornasini-Marchesini models. The fourth and last chapter proposes a detailed study of a non-linear 1D model which has the rare characteristic of being both attractive and unstable, and we generalize this particular model to the 2D case in order to establish which properties are conserved. or not when passing from the 1D case to the 2D case
APA, Harvard, Vancouver, ISO, and other styles

Book chapters on the topic "2D Fornasini-Marchesini models"

1

Rogowski, Krzysztof. "Positivity Analysis of Continuous 2D Fornasini-Marchesini Fractional Model." In Positive Systems, 201–11. Cham: Springer International Publishing, 2017. http://dx.doi.org/10.1007/978-3-319-54211-9_16.

Full text
APA, Harvard, Vancouver, ISO, and other styles

Conference papers on the topic "2D Fornasini-Marchesini models"

1

Rigaud, Alexandre, Olivier Bachelier, and Nima Yeganefar. "Study of Asymptotic Stability for 2D Fornasini-Marchesini linear models." In 2021 9th International Conference on Systems and Control (ICSC). IEEE, 2021. http://dx.doi.org/10.1109/icsc50472.2021.9666558.

Full text
APA, Harvard, Vancouver, ISO, and other styles
2

Elloumi, Marwa, Mariem Ghamgui, Driss Mehdi, Fetnando Tadeo, and Mohamed Chaabane. "Stability and Stabilization of 2D Discrete Stochastic Fornasini-Marchesini Second Model." In 2018 17th European Control Conference (ECC). IEEE, 2018. http://dx.doi.org/10.23919/ecc.2018.8550442.

Full text
APA, Harvard, Vancouver, ISO, and other styles
3

Elloumi, Marwa, Mariem Ghamgui, Driss Mehdi, and Mohamed Chaabane. "Stability and robust stability of 2D discrete Fornasini-Marchesini model with multiplicative noise." In 2017 6th International Conference on Systems and Control (ICSC). IEEE, 2017. http://dx.doi.org/10.1109/icosc.2017.7958727.

Full text
APA, Harvard, Vancouver, ISO, and other styles
We offer discounts on all premium plans for authors whose works are included in thematic literature selections. Contact us to get a unique promo code!

To the bibliography